# SDR AALA2019040189005

- Difficulty date: March 27, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 54,613 hours, 22,620 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Inaccurate
- Location: Rt Wing Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF RIGHT WING FUEL GAUGE DROPPED TO 8.0 FROM 8.5. TOTALIZER WENT FROM 28.5 TO 27.3. FUEL BURN CALCULATION SHOWED ONLY CENTER TANK FUEL BEING USED. FUEL LOG ACCURATE WITHIN +- 500LBS.  CTR PUMPS OPERATE NORMALLY. THE WINGS SHOWED A 500 LB IMBALANCE UNTIL CTR TANKS WERE DRY. NO CROSSFEED PERFORMED AND WINGS WERE MARRIED UP AT 75LBS EACH. RT WING FUEL INCREASED 500LBS AFTER LANDING 5.2 TOTAL AT GATE 5.2 TOTAL 20 MILES BEFORE LANDING. MAINTENANCNE IS CURRENTLY TROUBLESHOOTING THIS ISSUE. ***SUPPLEMENTAL TO BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION.*** (OPEN)
